MAUDE Adverse Event Report: EXTERNAL MANUFACTURER ZOOM; ACCESSORY

EXTERNAL MANUFACTURER ZOOM; ACCESSORY
Model Number 3140
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis.This report will be updated upon return and completion of analysis.
 
Event or Problem Description
Boston scientific received information that this zoom wireless transmitter had a popping sound and then sparks came out from the connection during a patient check.A burning smell occurred was observed.The product remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, an evaluation was performed and showed that the allegation against the zoom wireless transmitter (zwt) was not confirmed.The returned zwt was successfully connected with a known good programmer and interrogated the laboratory medical implant communication service (mics) band pulse generator.A successful product return test was also executed through the serial port of the zwt.

Brand Name
ZOOM
Common Device Name
ACCESSORY
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key7393648
Report Number2124215-2018-04954
Device Sequence Number19161211
Product Code OSR
UDI-Device Identifier00802526562501
UDI-Public00802526562501
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3140
Other Device ID NumberZOOM WIRELESS TRANSMITTER (ZWT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer05/17/2018
Initial Report FDA Received Date04/03/2018
Supplement Report FDA Received Date06/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1